# SDR AALA201807239046

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,277 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deteriorated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DETERIORATED OFFWING ESCAPE SLIDE LEFT HAND (SEE AALA201807239041) AND RIGHT HAND SIDE ON LOWER FUSELAGE. MAINTENANCE REPLACED OFF WING ESCAPE SLIDE LEFT HAND AND RIGHT HAND ON LOWER FUSELAGE PER AMM 11-00-00-370-003 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
